# SDR AU970168

- Difficulty date: February 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 340A
- Engine: Cont TSIO520N
- Propeller: Mcauly 3AF32C93
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 531126110
- Condition: Failed
- Location: Flight Compart
- Stage of operation: CR
- Nature of condition: O, D
- Precautionary procedure: K

## Discrepancy

(AUS) COPILOTS WINDOW FAILED - WINDOW BLEW OUT DURING FLIGHT
